# SDR RAIA0007014

- Difficulty date: July 10, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 10,532 hours, 10,964 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BC10072001
- Condition: Failed
- Location: Seat 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

6135-STL- CREW REPORTS STRONG RUBBER SMELL AROUND SEAT 5A.  MAINTENANCE INSPECTED AND FOUND LIGHT SOCKET AT 4A BROKEN.  MAINTENANCE REMOVED BULB AND DEFERRED PER MEL.  MAINTENANCE REPLACED LIGHT SOCKET AT SEAT 4A.
